# SDR P5CA2016030100064

- Difficulty date: March 1, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,458 hours, 19,408 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 80217012
- Part serial: 2007091829
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG, LT ENGINE PRV PERFORMED FIM 36-10, TK847, PRV OPS CK ON GROUND  NORMAL.  CVG: R & R LT ENGINE PRV CONTROLLER IAW AMM 36-11-18, OPS AND LEAK CHECK GOOD, NO DEFECTS NOTED. SN 981007, PN 792755-15. LP 739567, ORD: R & R NR 1 ENGINE PRV IAW AMM TASK 36-11-18-404-018-001, OPS CHECKED OK AT THIS TIME.
